RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 56, Issue 2  


Functionals of random processes and infinite-dimensional oscillatory integrals connected with them
V. I. Bogachev
243
Invariants of the smooth structure of an algebraic surface arising from the Dirac operator
V. Ya. Pidstrigach, A. N. Tyurin
279
On the number of zeros of the Riemann zeta-function lying in almost all short intervals of the critical line
A. A. Karatsuba
372
On the first quasiderivatives of solutions of Ito stochastic equations
N. V. Krylov
398
The Gordon preimage of an Aleksandrov space as an enclosed covering
V. K. Zakharov
427
Secondary operations in the homology of the operad $E$
V. A. Smirnov
449
On the structure of the fundamental group of the complement of algebraic curves in $\mathbf C^2$
Vik. S. Kulikov
469
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019